Ask Health Experts and Get Answers to Your Health Question ASAP
Thank you for writing to JustAnswer with your Health question.
Perspiration is one of the side effects of an increased seretonin level, and is often seen as a side effect from Zolft and other SSRI's. Usually it is something that you must just work with. You will still want to mention that you have the side effect when you see your doctor next time. If you are having other side effects too that are bothersome it could mean that you need the dose adjusted down a bit. It is also possible that with time this side effect will decrease, but again it may continue as long as you are taking the Zoloft, there is no way to predict this. But, if it is very bothersome, you can ask for a dose decrease.
See here for specific side effects of zoloft (don't mind that it is listed under a bipolar article - the information on zoloft applies whether taking for regular depression, anxiety, or bipolar type depressed).
Thank you so much for the information and the answer! That makes me feel a lot better. I'll definitely mention it to the doctor the next time I see him, but at least now I know it's not something awful.